Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Taking Prednisone for autoimmune pancreatitis. Have painful lump under rib. Due to steroids?

I m currently being treated for autoimmune pancreatitis after a mass was discovered on my pancreas following several years of being diagnosed with dyspepsia (I m 26 years old). I was placed on a 5 week tapered course of prednisolone and had an EUS with FNA a week ago. At that appointment, I told my doctor that the symptoms had begun to return (nausea, no appetite, exhaustion, etc), and the EUS revealed that the mass had gone but that the pancreas was still abnormal and inflamed. I ve now been out on a 2 month course of prednisolone, tapering from 40mgs to 5mg each week. However I ve now discovered a small but painful lump under my right rib - could this be as a result from the steroids? Many thanks, Karen
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response

Skin changes are common side-effects of steroids. Thinning of the skin, a tendency to bruise easily and extensively with slight trauma and the development of large haematomas (bruises) are common. Purple striped marks on the skin of the thighs, buttocks, abdomen and arms may occur.
and most probably an accidental injury ..meaning hit or u ..urself rub against something hard
take care
Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor